Contact Us

Defective Medical Devices
*    Denotes required field.

   * First Name 

   * Last Name 

   * Email 

Phone 

Cell Phone 

Street Address 

Zip Code 

City 

State 

Date when device was implanted :

Please describe any problems or injuries caused by the product:

For verification purposes, please answer the below question:
+
=

No Yes, I agree to the Parker Waichman LLP disclaimers. Click here to review.

Yes, I would like to receive the Parker Waichman LLP monthly newsletter, InjuryAlert.

please do not fill out the field below.

Triaminic Vapor Patch

Triaminic Vapor Patch Side Effects Lawsuits | Side Effects: Burning Feeling, Nausea, Headaches, Vomiting, Seizure, Scarring, Loss of Skin Pigment | Accidental Ingestion, Faulty Product

Triaminic Vapor Patch Side Effects May Lead To Seizure Lawsuits

Triaminic Vapor Patch | Lawsuits, Lawyers | Side Effects: Burning Feeling, Nausea, Headaches, Vomiting, Seizure, Scarring, Loss of Skin Pigment | Accidental Ingestion, Faulty Product

On June 19, 2006 Novartis AG, the manufacturer of the Triaminic Vapor Patches recalled the patches, after a child experienced a seizure after chewing on the cough-suppressing vapor patch. The current recall includes the mentholated cherry and menthol scented versions. Novartis has instructed all individuals who currently have the patch to either discard them right away or return them to the establishment they were bought, for a full refund.

Triaminic Vapor Patches is made up of menthol, camphor, and eucalyptus oil. Both of these substances are designed to be applied to the chest or throat of children as young as 2 to allow vapors to reach the nose and mouth. Each patch contains approximately 4.7% of camphor and 2.6% of menthol. Triaminic Vapor Patches are used to temporarily relieve coughs due to minor throat and bronchial irritations.

Side Effects

If Camphor or eucalyptus oil is eaten an individual can encounter a burning feeling in the mouth, nausea, headaches, vomiting or seizure. Other inhalation ailments can consist of blistering, scarring, bruising, hyperactivity and depigmentation, the loss of pigment from the skin, mucous membranes, hair, or retina of the eye.

Canadian Warning

On June 5, 2006, Health Canada warned consumers not to use Triaminic Vapour Patches due to potential side effects. Triaminic Vapor Patches was introduced to the market in 2000. Since then an estimated 50 million patches have been sold. Triaminic Vapor Patches can be purchased at retail stores or pharmacies.

Legal Help For Victims Affected By Triaminic Vapor Patch

If your child accidentally ingested a Triaminic Vapor Patch and suffered a seizure or any other injury, please fill out the form at the right for a free case evaluation by a qualified defective medical device attorney or call us at 1-800-YOURLAWYER (1-800-968-7529).



 

Triaminic Vapor PatchRSS Feed

Triaminic recalls its patch after ingestions

Jun 21, 2006 | Philadelphia Inquirer
Thousands of Triaminic Vapor Patches, used to treat children with coughs and colds, are being voluntarily recalled after several bad reactions, including a seizure. The over-the-counter cough suppressant works through inhaled vapors to loosen up congestion. More than 50 million patches have been sold in the United States since they first came on the market in 2000, said Julie Masow, a Novartis Consumer Health spokeswoman. There have been eight adverse events with the patch, all involving...

Seizure leads to recall of vapor patches

Jun 20, 2006 | AP
A child suffered a seizure after chewing on a cough-suppressing vapor patch, leading Novartis AG to recall the patches Monday. The Swiss drug company warned consumers to stop using its Triaminic Vapor Patches immediately. The recalled patches include both the mentholated cherry and menthol scented versions sold by Novartis Consumer Health. They should be discarded or returned to the place of purchase for a full refund, the company said. The patches contain camphor, eucalyptus oil and menthol...

Novartis recalls cough-suppressant Triaminic Vapor Patch due to health risks

Jun 20, 2006 | AFX
Novartis AG said it has started to recall its Triaminic Vapor Patch cough-suppressant because of potential health threat to children who might remove it and chew on the patch. Vapor Patch is widely available in the US and sold over the counter. The US Food and Drug Administration has registered the recall, Novartis said.

Novartis recalls Triaminic Vapor Patch in U.S.; follows move in Canada

Jun 19, 2006 | Canadian Press
Novartis AG has recalled cough-suppressing Triaminic Vapor Patches in the United States, about three weeks after Health Canada warned that a Canadian child who chewed on a patch suffered a seizure. The Swiss drug company told consumers to stop using its Triaminic Vapor Patches immediately. The recalled patches include both the mentholated cherry and menthol scented versions sold by Novartis Consumer Health. They should be discarded or returned to the place of purchase for a full refund, the...

FDA Warns Consumers Not to Use Triaminic Vapor Patch

Jun 19, 2006 | www.fda.gov
The U.S. Food and Drug Administration (FDA) today is warning consumers not to use the Triaminic Vapor Patch marketed by Novartis Consumer Health due to reports of serious adverse events associated with accidental ingestion by children. Novartis Consumer Health also announced today that it is conducting a nationwide voluntary recall of all Triaminic Vapor Patch products. FDA is advising consumers who have used the product and have concerns or questions to contact their physician or health care...

More Triaminic Vapor Patch News

Parker Waichman Accolades And Reviews Best Lawyers Find Us On Avvo